# SDR HEEA082568

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 2,369 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Gearbox
- Condition: Shorted
- Location: Search Light
- Component: Search Light
- Component part number: 099800003
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT HAS AN ELECTRICAL SHORT LOCATED IN THE ROTATION AXIS GEARBOX.
